Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Dark colored vaginal spotting, headaches and stomach aches after having depo injection. Any remedy for this?

am currently using depo injection . I was told about the possible side effects but I did not get anything apart from headaches and stomach aches. However, after 2 months, I experienced vaginal bleeding/spotting (dark coloured). Eventhough not much comin out but its almost a week now and I am not sure what to do. Is there a way to stop the bleeding/spotting? My vagina kind of hurt when my partner and I had sexual intercourse, not severe but it was uncomforttable at the time, and after I had bright coloured blood instead of the dark colour before. Is that normal for it to be hurting? Should I be concerned?
Asked On : Fri, 7 Sep 2012
Answers:  0 Views:  52 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor